JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 101
Ostrowski-Grüss type Inequalities in Two Dimensions

    Authors: Nenad Ujevic,  
    Keywords: Ostrowski's inequality, 2-dimensional generalization, Ostrowski-Grüss inequality.  
    Date Received: 08/01/03  
    Date Accepted: 07/08/03  
    Subject Codes:


    Editors: Baburao G. Pachpatte,  

A general Ostrowski-Grüss type inequality in two dimensions is established. A particular inequality of the same type is also given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login